# SDR SWIA2017062043393

- Difficulty date: May 13, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 34,900 hours, 32,034 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES NOTED ON THE BS 621 BULKHEAD WEB, FWD FACE, BELOW CARGO DOOR TRACK ALONG LBL 36.2.  REPAIRED THE BULKHEAD WEB IAW REO.
